# SDR ABXA000476

- Difficulty date: October 3, 2000
- Submitted: October 27, 2000
- Operation: Air carrier
- Aircraft: N901AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47381
- Aircraft time: 53,773 hours, 58,887 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 591140513
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 2 LEFT CRACKED AT FUSELAGE STA 200.  INSTALLED NEW SECTION OF LONGERON FROM STATION 190 - 212 IAW DC9 SRM 53-02.
